# SDR FDEA201006302292

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA STR. 45L HAS CORROSION AT FR60 TO FR60  2  INCHES APPROX TOTAL 2 SQ INCHES. REMOVED CORROSION IAW SRM 51-74-10, CHECKED FOUND OUT OF LIMITS IAW SRM 53-10-00 PAGE 106.  REPAIRED STR 45LT BETWEEN FR 60 AND FR 61 IAW A310 SRM 53-10-14, PAGE 203/204, FIG 201A.
